# SDR SWAA000418

- Difficulty date: March 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: BACB30LK3
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY AND SERVICE DOOR EVACUATION SLIDE GIRT BAR RETAINING BRACKET FASTENERS LOOSE.  REMOVED AND REPLACED BRACKET FASTENERS PER SRM.
